# SDR SWAA2025011576584

- Difficulty date: December 12, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 24R LOCATED BS540 AT FWD CARGO COMPARTMENT 2024-759518<[01] TOOL USED ON STEP 2: ULTRASONIC EQUIPMENT P/N 45MG; S/N;232019809; DUE DATE 08-OCT-25.;[02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; P/N P3015GOES00000 S/N 142811019 DUE DATE 23 JAN 25.;[03] TOOL USED: ET EQUIPMENT; P/N: NORTEC600D; S/N: 190023010; CAL DUE DATE: 05-AUG-25;[04] REPAIRED STRINGER 24R LOC. BTW BS 500D+10? TO BS 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW;[05] REPAIRED STRINGER 24R LOC. BTW BS 500D+10? TO BS 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW;[06] CORRECTED STEP 5 REPAIRED STRINGER 24R LOC. BTW BS 500D+10? TO BS 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW ITEM RII
